# SDR 2002UALA00405

- Difficulty date: March 8, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 43,180 hours, 6,953 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 785 STRINGER 1-2 FUSELAGE SKIN IS GOUGED BODY STATION 785 LEFT HAND SIDE, STRINGER 1L-2L. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED DOUBLER REPAIR.
